# SDR UPS04842624

- Difficulty date: June 21, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5613862
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE EXT PWR RECEPTICAL DOOR PNL CUTOUT HAS BROKEN SECTION.  REMOVED INNER DOUBLER IAW DC8 SRM 51-1-21.  MAT ID FOR NEW DOUBLER 7075-T6 .063 PO 428102.3 IAW DC8 DWG 5613862 & DC8 SRM 51-9-0 FIG 68A.  FAB NEW DOUBLER, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 51-1-21 & 51-1-21A.
